# SDR UALA2011011800294

- Difficulty date: January 14, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 59,339 hours, 10,691 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Tube
- Condition: Obstructed
- Location: Tank Vent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT MAIN TANK H20 SCAV JET PUMP CHECK.  ACCOMPLISHED H20 SCAV JET PUMP CHECK.  FOUND LT JET PUMP NOZZLE CLEAN, NO DEBRIS.  FOUND TWO SMALL PIECES OF DEBRIS IN RT JET PUMP NOZZLE. CLEANED NOZZLES AND REINSTALLED.  ACCOMPLISHED CHECK OF THE RT TANK VENT TUBE FOR OBSTRUCTIONS. REMOVED & INSTALLED VENT TUBE & REPLACED CHECK VALVE.  ALL CHECKS GOOD.
